# SDR GTIA030162

- Difficulty date: March 10, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Screw
- Condition: Missing
- Location: Lt Fwd Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD OVERWING EMERGENCY EXIT WINDOW IS STUCK CLOSED.  FORWARD SCREW ON EXIT COVER MISSING THUS JAMMING DOOR CLOSED.  INSTALLED SCREW ON COVER, DOOR NOW FUNCTIONS PROPERLY.
